Differential operators with non dense domain

G. Da Prato; E. Sinestrari

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze (1987)

  • Volume: 14, Issue: 2, page 285-344
  • ISSN: 0391-173X

How to cite


Da Prato, G., and Sinestrari, E.. "Differential operators with non dense domain." Annali della Scuola Normale Superiore di Pisa - Classe di Scienze 14.2 (1987): 285-344. <http://eudml.org/doc/84008>.

author = {Da Prato, G., Sinestrari, E.},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
keywords = {first order differential equations; Cauchy problem; Banach space; linear operator with non dense domain},
language = {eng},
number = {2},
pages = {285-344},
publisher = {Scuola normale superiore},
title = {Differential operators with non dense domain},
url = {http://eudml.org/doc/84008},
volume = {14},
year = {1987},

AU - Da Prato, G.
AU - Sinestrari, E.
TI - Differential operators with non dense domain
JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY - 1987
PB - Scuola normale superiore
VL - 14
IS - 2
SP - 285
EP - 344
LA - eng
KW - first order differential equations; Cauchy problem; Banach space; linear operator with non dense domain
UR - http://eudml.org/doc/84008
ER -


  1. [1] D. Baillon.Caractère borné de certains générateurs de semigroupes linéaires dans les espaces de Banach. C.R. Acad. Sc. Paris290 (1980), 757-760. Zbl0436.47027
  2. [2] G. Da Prato, P. Grisvard.Sommes d' opérateurs linéaires et équations différentielles opérationnelles. J. Math. Pures Appl.54 (1975), 305-387. Zbl0315.47009MR442749
  3. [3] G. Da Prato.Some results on parabolic evolution equations with infinitely many variables. J. Differential Eq.68, 2 (1987), 281-297. Zbl0628.35044MR892028
  4. [4] G. Di Blasio, M. Iannelli, E. Sinestrari.An abstract partial differential equation with a boundary condition of renewal type. Boll. U.M.I. An. Funz.18 (1981), 259-274. Zbl0474.45009MR631582
  5. [5] G. Di Blasio.Linear parabolic evolution equations in LP-spaces. Annali Mat.138 (1984), 55-104. Zbl0568.35047MR779538
  6. [6] A. Favini.Su una equazione astratta alle derivate parziali. Rend. Mat.9 (1976), 665-700. Zbl0342.35054MR433064
  7. [7] T. Kato.Remarks on pseudo-resolvents and infinitesimal generators of semi-groups. Proc. Japan Ac.35 (1959), 467-468. Zbl0095.10502MR117570
  8. [8] T. Kato.Perturbation theory for linear operators. Springer, Berlin1966. Zbl0148.12601
  9. [9] A. LunaInterpolation spaces between domains of elliptic operators and spaces of continuous functions with applications to nonlinear parabolic equations. Math. Nachr.121 (1985), 295-318. Zbl0568.47035MR809327
  10. [10] A. Pazy.Semigroups of linear operators and applications to partial differential equations. Springer, Berlin1983. Zbl0516.47023MR710486
  11. [11] E. Sinestrari.Contrnuous interpolation spaces and spatial regularity in nonlinear Volterra integrodifferential equations. J. Integral Equations5 (1983), 287-308. Zbl0519.45013MR714457
  12. [12] E. Sinestrari.On the abstract Cauchy problem of parabolic type in spaces of continuous functions. J. Math. Anal. Appl.107 (1985), 16-66. Zbl0589.47042MR786012
  13. [13] B. Stewart.Generation of analytic semigroups by strongly elliptic operators. Trans. Amer. Math. Soc.199 (1974), 141-162. Zbl0264.35043MR358067
  14. [14] W. Von Wahl.Gebrochene Potenzen eines elliptischen Operators und parabolische Differentialgleichungen in Räumen hölderstetiger Funktionen, Nachr. Akad. Wiss.Göttingen11 (1972), 231-258. Zbl0251.35052MR313636
  15. [15] K. Yosida.Functional Analysis. Springer, Berlin1968. Zbl0152.32102

Citations in EuDML Documents

  1. B. Amir, L. Maniar, Composition of pseudo almost periodic functions and Cauchy problems with operator of non dense domain
  2. S.K. Ntouyas, D. O'Regan, Existence and controllability results for semilinear neutral functional differential inclusions with nonlocal conditions
  3. Günter Lumer, Singular evolution problems, regularization, and applications to physics, engineering, and biology
  4. Marie-Thérèse Lacroix, Mohammed Marjani, Interpolation linéaire associée à un générateur de semi-groupe intégré
  5. Tran Dinh Ke, Valeri Obukhovskii, Ngai-Ching Wong, Jen-Chih Yao, An abstract Cauchy problem for higher order functional differential inclusions with infinite delay
  6. Yoshitaka Yamamoto, On coerciveness in Besov spaces for abstract parabolic equations of higher order
  7. Yuhua Lin, Time-dependent perturbation theory for abstract evolution equations of second order
  8. Celso Martinez, Miguel Sanz, Fractional powers of non-densely defined operators
  9. Khalil Ezzinbi, Soumia Lalaoui Rhali, Existence and controllability for nondensely defined partial neutral functional differential inclusions
  10. Giuseppe Da Prato, Luciano Tubaro, The Martingale Problem in Hilbert Spaces

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.